Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eclipse_1985

This is getting scaryy~!

ok ok,, i am currently on my 5th month of Accutane, like day 129 ,, 40mgs for the first month and 80mgs a day since then... I am still getting zits ,,atleast 1 new one every day or every two days.. Shouldnt i be clearing up??? the new zits just leave new red marks to get rid of and its an ongoing battle. I am just getting a little discouraged.. I am a broke college kid and i feel like i wasted all this money on this "miracle" drug. I also have been battling stupid chapped lips , continous dry skin and rashes all over.. Do you guys think this will stop soon. I only have like 16 more days untill i am done with my course.. Please give me ur replies..

I started this with mild/moderate acne. and i will say right now i am still mild. but with redmarks.

Share this post


Link to post
Share on other sites

Hey man. I've got about 3 weeks left as well and I've still got heaps of pimples and red marks and shit, I think that I'm pretty much in the same position as you, im worried that I won't be clear by the end of this 6 months of shit. You may just get your course extended by a month or so, for some people it takes a bit longer.

Share this post


Link to post
Share on other sites
Hey man. I've got about 3 weeks left as well and I've still got heaps of pimples and red marks and shit, I think that I'm pretty much in the same position as you, im worried that I won't be clear by the end of this 6 months of shit. You may just get your course extended by a month or so, for some people it takes a bit longer.

Share this post


Link to post
Share on other sites
Hey man. I've got about 3 weeks left as well and I've still got heaps of pimples and red marks and shit, I think that I'm pretty much in the same position as you, im worried that I won't be clear by the end of this 6 months of shit. You may just get your course extended by a month or so, for some people it takes a bit longer.

Ya , who knows,, my last appointment with my derm , he said he wanted to see me in 3 months, he didnt even bring up anything about adding another month, but i figure if i am still getting zits towards the end of my course i will call them and possibly set up another visit so i can add another month on,, who knows....

Share this post


Link to post
Share on other sites

I'm no expert on the "tane", heck i don't even wanna touch it despite my Acne problem. But from what i've read, it's not odd for people to be thrown into a second bout of Accutane.

You said your Doctor wants to see you in 3 months. Just because he/she didn't mention anything about another round of the drug, doesn't mean you won't be getting it, he just doesn't want you to commit to it because it is possible that you may be clear after the prescription is complete. But if you do in the end need another round, he's just giving your skin the 3 month rest. It's good to know your mind is still alive and willing :) but your body may not. Love your body.

Share this post


Link to post
Share on other sites

If you're not clear at the end of your course you'll probably get another month, but with you having had a 6 month course it is unusual for the patient not to be clear.. Derms are wary of prescribing more than 6 months at a time on a high dose, but see how you go. Accutane continues to work even after you stop taking the pills.

Share this post


Link to post
Share on other sites

ya,, well thank you for the answers,, i am just kinda discouraged.. today so far has been a good day, i jsut want the zits to go away so i can have the redmarks around my jaw line to fade.. and i quite frankly do not want another round of tane.. This shit has tore my body apart; chapped lips everyday, dry skin, tiredness, bloody/stuffed nose, bad moods some days. Who knows maybe i will clear by the end of treatment or afterwards, well just have to see.. its just screwy cuz i started tane with mild acne.. its aggravating. i thought i would be clear by teh end of month 3..

Share this post


Link to post
Share on other sites

You're not alone, my man. I'm into month six and I'm still breaking out. It's been equal parts discomfort and discouragement for me. What pisses me off even more is that I'm twenty-three and this is my third course. I saw dramatic results with the first two courses, but it seems to have no effect this time around. Yeah, the lack of insurance has sucked, but I'm not even stressed over the $2,000+. I'm more upset over the time I've wasted.

But, hey, your acne becomes more manageable after Accutane, so you could very well clear up with a topical afterward.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×